This is my very first yeast infection and it is mild. I told my sister about it who suffers greatly from these and she told me to get monistat-1 in which I did. I just used it last night before bed and it was a breeze thank god because the reviews were awful... I woke up this morning and everyone explains the discharge to be like "cottage cheese" but mine looked more like thick globs of cream.. is this normal? How long will this discharge last?? Also, I do have some special plans with someone and I'm afraid that this is going to ruin them. The last thing I want to do is embarress myself if this stuff is going to still be leaking. Should I wait like 3 more days... idk what to do I'm just confused aboutt this whole thing and how the monistat-1 works...
klpacheco; all you have is normal this is going to happen and you just wear a pad while you are going thru the course of the Monistat. Also sorry but it should say on your paper but I think it is 4 o 7 days before sex after your treatment. Anytime if you have a question you need the answer right away a good source, Is buy it at a pharmacy and talk to the Pharmacist about these questions I am only saying this because it's been 3 days here and you have not gotten an answer and I am very sorry about that. Chuck1957
Please, please take this seriously.
The first few infections are mild but get worse and harder to treat.
My main point is... you HAVE to avoid sex until the infection is GONE !
Gone not meaning no symptoms but what the number of days after completion of the Monistat course.
Follow the directions! I think it's close to a week but I'm just guessing.
If you have sex... you will give it to him... he will give it back to you... etc etc !
Sorry to ruin your fun time but go to a movie instead .
You will give him an infection and he will not be happy!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2015 • 1 answer
Posted 28 Mar 2016 • 1 answer
Posted 17 Feb 2017 • 0 answers
Posted 5 Apr 2017 • 2 answers
Vaginal Yeast Infection - I'm on my second day of Monistat 7, I was prescribed antibiotics for a UTI
Posted 16 May 2017 • 2 answers